# SDR 2003F00469

- Difficulty date: May 25, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 655720515
- Condition: Damaged
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND C2 DOOR PRESSURE SEAL RETAINER AT TOP CENTER OF DOOR DAMAGED.  REMOVED AND REPLACED C2 DOOR PRESSURE SEAL RETAINER AT TOP CENTER OF DOOR.  (M)
